Alert archive / Kansas / Flash Flood Warnings in 2015

Flash Flood Warning 18, NWS Goodland, KS

June 4, 2015Gove County, Kansas

NWS Goodland, KS issued this flash flood warning at Jun 4, 2015, 10:20 PM CDT for Gove County, Kansas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 4, 2015, 10:20 PM CDT (03:20 UTC)
Expired
Jun 5, 2015, 1:15 AM CDT
In force
3 hr
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Flood severity
None

County Gove County, KS

The radar

The Goodland radar (KGLD), 125 km from the middle of the area, began a volume at 03:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 3.3 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2015-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2115 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2015-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 43 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2115 J/kg
Mixed-layer CIN
-88 J/kg
Mixed-layer LCL
1966 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
43 m²/s²
0-3 km storm-relative helicity
164 m²/s²
Significant tornado parameter
0.0
Supercell composite
11.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

746 
WGUS53 KGLD 050320
FFWGLD
KSC063-050615-
/O.NEW.KGLD.FF.W.0018.150605T0320Z-150605T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
1020 PM CDT THU JUN 4 2015

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHEASTERN GOVE COUNTY IN WEST CENTRAL KANSAS...

* UNTIL 115 AM CDT
    
* AT 1020 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. UP TO ONE INCH OF RAIN HAS
  ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

ADDITIONAL RAINFALL AMOUNTS OF ANOTHER INCH ARE POSSIBLE IN THE 
WARNED AREA.

THIS INCLUDES INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 88 AND
112.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

&&

LAT...LON 3913 10016 3893 10015 3892 10045 3913 10062

$$

MENTZER
2 follow-up statements
737 
WGUS73 KGLD 050532
FFSGLD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1232 AM CDT FRI JUN 5 2015

KSC063-050615-
/O.CON.KGLD.FF.W.0018.000000T0000Z-150605T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GOVE KS-
1232 AM CDT FRI JUN 5 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 115 AM CDT FOR
NORTHEASTERN GOVE COUNTY...

AT 1229 AM CDT...DOPPLER RADAR SHOWS THAT HEAVY RAIN HAS ENDED 
ACROSS THE AREA. DOPPLER RADAR ESTIMATES AND OBSERVER REPORTS SHOW 2 
TO 4 INCHES OF RAIN HAVE FALLEN ACROSS THE WARNED AREA. FLASH 
FLOODING IS EXPECTED TO BE ONGOING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 3913 10016 3893 10015 3892 10045 3913 10062

$$

BULLER
386 
WGUS73 KGLD 050612
FFSGLD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
112 AM CDT FRI JUN 5 2015

KSC063-050620-
/O.EXP.KGLD.FF.W.0018.000000T0000Z-150605T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GOVE KS-
112 AM CDT FRI JUN 5 2015

...THE FLASH FLOOD WARNING FOR NORTHEASTERN GOVE COUNTY WILL EXPIRE
AT 115 AM CDT...

THE HEAVY RAIN HAS ENDED...NO FLOODING REPORTS HAVE BEEN 
RECEIVED...AND ANY ADDITIONAL FLOODING IS NO LONGER EXPECTED.

LAT...LON 3913 10016 3893 10015 3892 10045 3913 10062

$$

BULLER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this flash flood warning went out at Jun 4, 7:25 PM CDT, 2 hours 55 minutes earlier.

Area forecast discussion, Jun 4, 7:25 PM CDT, 2 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
625 PM MDT THU JUN 4 2015

.UPDATE...
ISSUED AT 625 PM MDT THU JUN 4 2015

FORECAST HAS BEEN UPDATED FOR THE ISSUANCE OF TORNADO WATCH 256
UNTIL 1 AM MDT. IN ADDITION...CONCERN IS GROWING FOR AREAS OF FOG
TONIGHT WITH DENSE FOG POSSIBLE ONCE AGAIN.

A FAVORABLE ENVIRONMENT FOR TORNADOES HAS DEVELOPED. STORMS HAVE
BEEN ISOLATED IN NATURE SO FAR BUT A FEW ADDITION STORMS COULD
FIRE ALONG THE FRONT AND VARIOUS OUTFLOW BOUNDARIES PRESENT. ALL
MODES OF SEVERE WEATHER ARE POSSIBLE WITH THESE STORMS.

&&

.SHORT TERM...(THIS EVENING THROUGH FRIDAY)
ISSUED AT 152 PM MDT THU JUN 4 2015

MAIN FORECAST CONCERNS FOR THIS PERIOD WILL BE SEVERE THUNDERSTORM
POTENTIAL TONIGHT...DEVELOPMENT OF FOG OVERNIGHT...AND SEVERE
POTENTIAL AGAIN TOMORROW.

RAP 500 MB ANALYSIS SHOWED A RIDGE ACROSS THE CENTRAL AND SOUTHERN
PLAINS THAT WAS BEGINNING TO BREAK DOWN AS A HIGH AMPLITUDE UPPER
LEVEL TROUGH BEGAN TO PUSH ACROSS THE WESTERN THIRD OF THE CONUS.
WV/IR/VIS IMAGERY SHOWED CONVECTION BEGINNING TO MATURE IN CENTRAL
NEBRASKA BEHIND A LARGER MCS SYSTEM THAT WAS POSITIONED OVER EASTERN
KANSAS. SURFACE METARS ACROSS THE HIGH PLAINS SHOWED A BOUNDARY
POSITIONED FROM TRIBUNE TO HILL CITY AND NORTHWARD INTO
NEBRASKA...WHICH IS WHERE CONVECTION WAS FIRING THIS
AFTERNOON.

HIRES ARW AND NMM MODELS INDICATE CONVECTION FIRING ALONG THE
SURFACE BOUNDARY IN THE EASTERN PORTION OF THE FORECAST AREA
SOMETIME LATE THIS AFTERNOON INTO THE EVENING...AND PUSH EASTWARD
OUT OF THE FORECAST AREA. THIS AREA HAS THE GREATEST LOW TO MID
LEVEL JET SUPPORT WITH CONVERGENCE OF SLOWER MOVING AIR ALOFT...SO
CONVECTION SHOULD NOT HAVE A PROBLEM GETTING GOING.  NAM HAS RAIN
BUILDING INTO THE FORECAST AREA AND LASTING THROUGHOUT TONIGHT INTO
THE OVERNIGHT HOURS...BUT THE ARW SEEMED TO CAPTURE THE CONVECTION
FROM THE PREVIOUS DAY SOMEWHAT CORRECTLY...SO SIDED WITH THIS MODEL
FOR THE SHORT TERM FORECAST PERIOD.  EXPECTING THE CONVECTION TO
PUSH NORTHWARD OUT OF THE FORECAST AREA AFTER MIDNIGHT TONIGHT.
HOWEVER DEPENDING ON HOW MUCH THE CONVERGENCE ZONE MOVES...STORMS
THAT DEVELOP COULD BE SLOW MOVING AND PRODUCE A LOT OF HEAVY
RAINFALL IN COMBINATION WITH LARGE HAIL AND DAMAGING WINDS.  PW
VALUES BETWEEN 1 AND 1.4 INCHES ACROSS THE AREA ARE WITHIN THE 99TH
PERCENTILE FOR JUNE ACROSS THE FORECAST AREA...AND IN COMBINATION
WITH STORM MOTIONS IN THE NORTHEAST OF 10-15 KTS...FLASH FLOODING
IN SLOW MOVING THUNDERSTORMS IS POSSIBLE.

DEPENDING ON THE MODEL SOLUTION...SOME FORECASTS INDICATE A SIMILAR
SET UP TO YESTERDAY WITH CONVECTION FIRING IN EASTERN COLORADO AND
MOVING ACROSS THE FORECAST AREA...YET THE HIRES WRF MEMBERS DID NOT
HAVE THIS OCCURRING.  RATHER...CONVECTION IN COLORADO MOVES TO THE
NORTH AND STAYS OUT OF THE MAJORITY OF THE FORECAST AREA.  LEFT
CHANCES FOR PRECIPITATION IN THE FORECAST...MAINLY FOR LOCATIONS
NORTH OF INTERSTATE 70 WHERE THE LINGERING CONVERGENCE ZONE WILL BE
LOCATED. FOG WILL DEVELOP ONCE AGAIN OVERNIGHT...MAINLY FOR EASTERN
COLORADO WITH THE STRONG EASTERLY SURFACE WIND COMPONENT AND HIGH
DEW POINT VALUES IN THE UPPER 50S TO LOWER 60S.

A SURFACE BOUNDARY WILL REMAIN IN PLACE ACROSS THE TRI STATE AREA ON
A LINE FROM GOVE KANSAS TO AKRON COLORADO FRIDAY AFTERNOON...WHICH
WILL BRING MORE CHANCES FOR SHOWERS AND THUNDERSTORMS WITH SOME
POSSIBLY BECOMING SEVERE.  GOOD UPPER LEVEL INDICES WITH LOW TO MID
LEVEL JET SUPPORT AND A SERIES OF SHORTWAVE TROUGHS WILL MAKE SEVERE
THUNDERSTORMS POSSIBLE YET AGAIN.  THE MAIN CONVERGENCE ZONE TO GET
STORMS INITIATING WILL BE IN EASTERN COLORADO AND WILL MOVE TO THE
EAST FOR THE COLORADO FORECAST ZONES. WITH HIGH PW VALUES...FLASH
FLOODING IS POSSIBLE AGAIN WITH STRONGER STORMS.

.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
ISSUED AT 235 PM MDT THU JUN 4 2015

FRIDAY NIGHT...FAIRLY GOOD AGREEMENT THAT TWO PLUMES OF HIGH
PRECIPITABLE WATER (ONE ORIGINATING FROM HURRICANE BLANCA OFF THE
CALIFORNIA COAST AND ANOTHER MOVING INTO WEST TEXAS FROM CENTRAL
MEXICO) CONVERGE ON THE AREA VERY EARLY IN THE EVENING THEN LIFT
NORTH THROUGH MIDNIGHT WITH DRIER AIR MOVING IN BEHIND IT. HAVE
INCLUDED MENTION OF HEAVY RAINFALL WITH HIGHER POPS...GENERALLY
ALONG AND NORTH OF THE INTERSTATE THROUGH THE EVENING HOURS. LOW
TEMPERATURES IN THE MID 50S TO NEAR 60 IN FAR EASTERN COLORADO WITH
LOW TO MID 60S EAST OF THE CO/KS BORDER.

SATURDAY-SATURDAY NIGHT...SHOULD SEE A QUIET PERIOD SATURDAY MORNING
BEFORE ANOTHER WEATHER DISTURBANCE AND INCREASE IN MID LEVEL
MOISTURE REACHES THE NORTHERN/NORTHWESTERN 2/3 OF THE AREA FROM THE
SOUTH-SOUTHWEST AROUND THE PERIPHERY OF UPPER HIGH IN TEXAS AND
LOW PRESSURE OVER SOUTHERN NEVADA. THIS WILL BRING AN INCREASING
CHANCE OF THUNDERSTORMS TO THE AREA. THIS FIRST WAVE LOOKS TO LIFT
NORTHEAST OUT OF THE AREA EARLY IN THE EVENING BUT ANOTHER MOVES
IN BY MIDNIGHT CONTINUING THE THREAT FOR PRECIPITATION. SHOULD SEE
A DECREASE IN PRECIPITATION CHANCES AFTER MIDNIGHT AS NORTHWEST
WINDS AND DRIER AIR SLOWLY MOVES IN FROM THE NORTHWEST. HIGH
TEMPERATURES IN THE 80S EXCEPT 90S FROM OBERLIN TO COLBY AND GOVE
EAST. LOW TEMPERATURES IN THE MID TO UPPER 50S IN FAR EASTERN
COLORADO TO THE LOW TO MID 60S IN WESTERN KANSAS/FAR SOUTHWEST
NEBRASKA.

SUNDAY-SUNDAY NIGHT...UPPER HIGH PRESSURE CENTER SLIDES SOUTH INTO
SOUTHERN TEXAS AS AN UPPER TROUGH SLIGHTLY INFLUENCES THE AREA WITH
ANOTHER UPPER LOW OVER PARTS OF NEVADA/UTAH. FORECAST AREA CAUGHT IN
BETWEEN WEATHER DISTURBANCES JUST TO THE SOUTHEAST AND NORTHWEST OF
THE AREA. SURPRISINGLY GOOD AGREEMENT BETWEEN NAM/GFS ON THESE
SUBTLE FEATURES AND WILL GO WITH SLIGHT CHANCE POPS FOR ABOVE
MENTIONED LOCATIONS AROUND 18Z WITH INCREASING CHANCES DURING THE
AFTERNOON AS BETTER ENERGY/MOISTURE MOVE IN FROM THE SOUTHWEST.
HIGH TEMPERATURES IN THE MID 70S TO AROUND 80 IN FAR EASTERN
COLORADO...LOW TO MID 80S ELSEWHERE. LOW TEMPERATURES IN THE LOW
TO MID 50S WEST...MID 50S TO LOW 60S EAST.

MONDAY...CANT RULE OUT A FEW AFTERNOON AND EVENING THUNDERSTORMS. AM
HESITANT IN THE GRIDS I WAS GIVEN POP-WISE AS THERE IS QUITE A BIT
OF DRY AIR IN THE MID LEVELS OVER THE AREA...ESPECIALLY MONDAY
NIGHT. AFTERNOON TEMPERATURES IN THE MID 70S TO LOW 80S (WEST TO
EAST) WITH LOW TEMPERATURES IN THE LOW 50S TO LOW 60S (WEST TO
EAST).

TUESDAY...CURRENTLY HAVE SLIGHT CHANCE POPS GOING ACROSS THE
SOUTHEAST 1/3 OF THE AREA DURING THE PERIOD BUT GIVEN AMOUNT OF DRY
AIR THIS MAY BE OVERDONE AND WE COULD BE PRECIP FREE. HIGH
TEMPERATURES IN THE LOW TO MID 80S WITH LOW TEMPERATURES IN THE MID
50S TO LOW 60S.

WEDNESDAY...DRY WEATHER CURRENTLY EXPECTED DURING THE DAY WITH
ECMWF/GFS BRINGING INCREASING MOISTURE AND SLIGHTLY BETTER CHANCES
OF PRECIP TO THE AREA DURING THE NIGHT. HIGH TEMPERATURES IN THE LOW
TO MID 80S WITH LOWS IN THE MID 50S TO LOW 60S.

THURSDAY...LOOKS LIKE ACTIVE WEATHER RETURNS TO THE AREA AS MOISTURE
CONTINUES TO RISE AHEAD OF AN APPROACHING SERIES OF WEATHER
DISTURBANCES FROM THE WEST. HIGH TEMPERATURES IN THE LOW TO MID 80S
WITH LOW TEMPERATURES IN THE MID 50S TO LOW 60S.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING)
ISSUED AT 556 PM MDT THU JUN 4 2015

COMPLICATED TAF FORECAST THIS RUN DUE TO ISOLATED THUNDERSTORM
DEVELOPMENT. LEFT OUT A PREVAILING TSRA MENTION DUE TO SLOW STORM
MOVEMENTS AND ISOLATED NATURE. ON THE CONTRARY...DO FEEL QUITE
CONFIDENT IN LIFR CEILINGS FROM STRATUS AND LOW VISIBILITY FROM
FOG ALONG THE COLORADO BORDER. CONDITIONS SHOULD RAPIDLY
DETERIORATE AROUND/JUST AFTER MIDNIGHT WITH THE WORST CONDITIONS
AROUND SUNRISE. CONDITIONS SHOULD BE SLOW TO IMPROVE TOMORROW
MORNING. ADDITIONAL SHOWERS/STORM DEVELOPMENT POSSIBLE TOMORROW
AFTERNOON BUT PRIMARY INITIATION SHOULD OCCUR FIRST OVER COLORADO.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
CO...NONE.
NE...NONE.
&&

UPDATE...RRH
SHORT TERM...MK
LONG TERM...99
AVIATION...RRH
Hazardous weather outlook, Jun 4, 7:20 PM CDT, 3 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
620 PM MDT THU JUN 4 2015

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-060030-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
620 PM MDT THU JUN 4 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO...
EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS.

.DAY ONE...TONIGHT...

ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP THIS EVENING
ACROSS THE TRI-STATE REGION. SOME STORMS WILL BE SEVERE WITH LARGE
HAIL...DAMAGING WINDS...TORNADOES AND FLASH FLOODING AS THE MAIN
THREATS.

AREAS OF FOG WILL DEVELOP LATE TONIGHT...GENERALLY ALONG AND EAST
OF THE COLORADO BORDER. VISIBILITIES LESS THAN ONE HALF MILE ARE
POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS PORTIONS OF
THE TRI-STATE AREA ON FRIDAY AND SATURDAY...PRIMARILY ALONG AND
NORTH OF INTERSTATE 70. ALL MODES OF SEVERE WEATHER ARE POSSIBLE
INCLUDING LOCALLY HEAVY RAINFALL WHICH MAY PRODUCE FLASH FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

In the hours before

Local storm report, Jun 4, 8:56 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
756 PM MDT THU JUN 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     HAIL             4 NNW PENDENNIS         38.70N 100.36W
06/04/2015  E3.00 INCH       GOVE               KS   TRAINED SPOTTER

            CRATERS IN THE GROUND FROM HAIL...MEASURED POST STORM BY
            STORM CHASER. TIME IS ESTIMATED FROM RADAR.

&&

RHUSTED
Local storm report, Jun 4, 9:32 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
832 PM MDT THU JUN 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     HAIL             GRAINFIELD              39.11N 100.47W
06/04/2015  E1.25 INCH       GOVE               KS   FIRE DEPT/RESCUE

&&

RHUSTED
Local storm report, Jun 4, 9:44 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
844 PM MDT THU JUN 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     HAIL             6 ESE GOVE              38.93N 100.38W
06/04/2015  E2.00 INCH       GOVE               KS   TRAINED SPOTTER

            LOTS OF NICKEL TO QUARTER SIZE HAIL WITH SOME PIECES UP
            TO 2 INCHES IN DIAMETER.

&&

RHUSTED
Local storm report, Jun 4, 9:48 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
848 PM MDT THU JUN 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0843 PM     HAIL             SELDEN                  39.54N 100.57W
06/04/2015  E1.75 INCH       SHERIDAN           KS   TRAINED SPOTTER

&&

HILL
Local storm report, Jun 4, 9:54 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
854 PM MDT THU JUN 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0846 PM     HAIL             1 NE SELDEN             39.55N 100.55W
06/04/2015  M1.00 INCH       SHERIDAN           KS   TRAINED SPOTTER

            NICKEL TO QUARTER SIZE HAIL ON ROUTE 83.

&&

HILL
Local storm report, Jun 4, 9:57 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
857 PM MDT THU JUN 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0853 PM     TORNADO          6 NE REXFORD            39.52N 100.66W
06/04/2015                   SHERIDAN           KS   TRAINED SPOTTER

&&

RHUSTED

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 7:24 PM CDTSpecial Weather StatementGLDGove51 min
Jun 4, 7:30 PM CDTTornado WarningGLDRawlins30 min
Jun 4, 7:40 PM CDTSpecial Weather StatementGLDGove35 min
Jun 4, 7:59 PM CDTTornado WarningGLDDecatur, Rawlins20 min
Jun 4, 7:59 PM CDTTornado WarningGLDGove31 min
Jun 4, 8:23 PM CDTSevere Thunderstorm WarningGLDGove67 min
Jun 4, 8:28 PM CDTSevere Thunderstorm WarningGLDGove19 min
Jun 4, 8:48 PM CDTSpecial Weather StatementGLDGraham42 min
Jun 4, 9:00 PM CDTSevere Thunderstorm WarningGLDGraham, Norton60 min
Jun 4, 9:03 PM CDTSevere Thunderstorm WarningGLDDecatur28 min
Jun 4, 9:10 PM CDTSevere Thunderstorm WarningGLDGove65 min
Jun 4, 9:22 PM CDTSevere Thunderstorm WarningGLDDecatur, Sheridan68 min
Jun 4, 9:27 PM CDTSevere Thunderstorm WarningGLDGove33 min
Jun 4, 9:40 PM CDTFlash Flood WarningGLDGraham, Norton6 hr
Jun 4, 9:56 PM CDTTornado Warning Tornado observedGLDSheridan49 min
Jun 4, 10:00 PM CDTSevere Thunderstorm WarningGLDGraham, Norton60 min
Jun 4, 10:13 PM CDTSevere Thunderstorm WarningGLDGove, Sheridan62 min
Jun 4, 10:37 PM CDTSpecial Weather StatementGLDSheridan38 min
Jun 4, 11:01 PM CDTSevere Thunderstorm WarningGLDDecatur, Norton59 min
Jun 4, 11:14 PM CDTSevere Thunderstorm WarningGLDSheridan44 min
Jun 4, 11:39 PM CDTSevere Thunderstorm WarningGLDGreeley, Wallace66 min
Jun 5, 12:47 AM CDTDense Fog AdvisoryGLDCheyenne, Sherman, Wallace9 hr
Jun 5, 6:06 PM CDTFlash Flood WatchGLDCheyenne, Rawlins, Sherman7 hr
Jun 5, 6:43 PM CDTSpecial Weather StatementGLDSheridan17 min
Jun 5, 6:56 PM CDTSevere Thunderstorm WarningGLDWallace49 min

Nearby

Flash Flood Warnings in Kansas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.